RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 3, Pages 247–252 (Mi mz6675)  

Uniqueness theorem for harmonic functions

V. Raoab

a V. A. Steklov Mathematical Institute, USSR Academy of Sciences
b Tata Institute of Fundamental Research

Abstract: If the boundary values of a function, harmonic in a sphere, and its normal derivative decrease sufficiently fast to zero as a fixed point of the sphere is approached, then the corresponding function is identically zero. This note gives an unimprovable condition on the rate of decrease for which the stated uniqueness theorem holds.

Full text: PDF file (336 kB)

English version:
Mathematical Notes, 1968, 3:3, 159–162

Bibliographic databases:

UDC: 517.5
Received: 22.01.1968

Citation: V. Rao, “Uniqueness theorem for harmonic functions”, Mat. Zametki, 3:3 (1968), 247–252; Math. Notes, 3:3 (1968), 159–162

Citation in format AMSBIB
\Bibitem{Rao68}
\by V.~Rao
\paper Uniqueness theorem for harmonic functions
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 3
\pages 247--252
\mathnet{http://mi.mathnet.ru/mz6675}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=227442}
\zmath{https://zbmath.org/?q=an:0165.44902|0164.41904}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 3
\pages 159--162
\crossref{https://doi.org/10.1007/BF01387326}


Linking options:
  • http://mi.mathnet.ru/eng/mz6675
  • http://mi.mathnet.ru/eng/mz/v3/i3/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:522
    Full text:129
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020